An 82-year-old man initially presented with nodular lesions on the right lower extremity. An 8 × 10-cm ulcer with an infiltrated border developed in March 2000 (Figure 1). Several skin biopsy specimens were obtained during the course of the disease and showed a dense nodular and diffuse infiltrate of large atypical lymphocytes in the dermis and subcutaneous tissues, without evidence of epidermotropism. Most of the initial biopsy specimens also showed an inflammatory infiltrate with a histiocyte-rich background and granulomatous features that became less prominent with disease progression (Table). The immunophenotype is shown in Figure 2. Polymerase chain reaction analysis was positive for clonal T-cell receptor gene rearrangement. The patient received trials of phototherapy and topical nitrogen mustard. In July of 2000, he received a course of 36 radiotherapy treatments to the distal aspect of the right lower extremity (36 Gy [to convert to rads, multiply by 100]) via electrons with a 6-field technique and boosts to the sole of the foot (10 Gy) and to the ulcerative lesion at the lateral malleolus (4 Gy in 2-Gy fractions). The superior aspect of the field was just inferior to the patella, with a margin of approximately 20 cm superior to clinically evident disease. However, the patient had a recurrence and, in April of 2003, after topical carmustine therapy failed, he underwent a second course of radiotherapy to the leg, for a total of 30 Gy in 30 fractions, again using a 6-field electron technique with a boost of 7.5 Gy in 1.5-Gy fractions to the lateral malleolus. Phototherapy and topical clobetasol propionate therapy were initiated to prevent relapse but were unsuccessful. Further radiation therapy was not administered because there was little skin tolerance remaining after the initial 2 rounds. The patient then underwent experimental therapy with CpG-7909 (ProMune) between 2004 and 2005, with no response. He was then given the option of amputation and declined. Instead, he favored infusional therapy with liposomal doxorubicin, which was administered in June 2005 in 5 cycles, with no response. A course of infusional gemcitabine in January 2006 also yielded no response. The patient received an additional short course of radiotherapy in 2006 to a dose of 10 Gy in 1-Gy fractions to the distal aspect of the right lower extremity in addition to 8 Gy via 2-Gy fractions to the skin just inferior to the knee. Before this course of radiotherapy, he was not thought to be a candidate for additional radiation therapy, but he was in need of palliation and was refusing amputation. Hence, the short course was provided. The patient did experience some palliative relief, but his disease persisted and he eventually agreed to amputation in September 2006. The pathology report showed malignant invasion of CTCL into bone. Unfortunately, the CTCL recurred on the distal aspect of the stump, and eventually the patient died of progressive lymphoma. He had lymphoma, isolated to his right leg, for a total of 7 years before his death.